Alert archive / Indiana / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood watch at Jun 19, 2015, 4:02 AM EDT for 12 counties in Indiana. It took effect at Jun 19, 2015, 11:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2015, 4:02 AM EDT (08:02 UTC)
- In effect from
- Jun 19, 2015, 11:00 AM EDT
- Expired
- Jun 20, 2015, 11:04 AM EDT
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Sullivan County, IN
The radar
The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
563 WGUS63 KIND 190802 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 402 AM EDT FRI JUN 19 2015 ...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PARTS OF SOUTH CENTRAL INDIANA... INZ060-061-067>072-191600- /O.NEW.KIND.FF.A.0002.150619T1500Z-150621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 402 AM EDT FRI JUN 19 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...DAVIESS...GREENE...JACKSON...JENNINGS... KNOX...LAWRENCE...MARTIN AND SULLIVAN. * FROM 11 AM EDT THIS MORNING THROUGH SATURDAY EVENING * PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY. RAINFALL AMOUNTS UP TO 2 INCHES ARE POSSIBLE BY SATURDAY AFTERNOON. THIS AMOUNT OF RAINFALL MAY RESULT IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JAS
5 follow-up statements
832 WGUS63 KIND 191609 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1209 PM EDT FRI JUN 19 2015 ...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTH CENTRAL INDIANA... INZ062>065-200015- /O.EXA.KIND.FF.A.0002.000000T0000Z-150621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS 1209 PM EDT FRI JUN 19 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BARTHOLOMEW...BROWN...DECATUR AND MONROE. * THROUGH SATURDAY EVENING * PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY. RAINFALL AMOUNTS OF UP TO 2 INCHES HAVE FALLEN OVER THE PAST 24 HOURS AND ADDITIONAL 2 INCHES IS POSSIBLE BY SATURDAY AFTERNOON. THIS AMOUNT OF RAINFALL MAY RESULT IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ INZ060-061-067>072-200015- /O.CON.KIND.FF.A.0002.000000T0000Z-150621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 1209 PM EDT FRI JUN 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... DAVIESS...GREENE...JACKSON...JENNINGS...KNOX...LAWRENCE... MARTIN AND SULLIVAN. * THROUGH SATURDAY EVENING * PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY. RAINFALL AMOUNTS OF UP TO 2 INCHES HAVE FALLEN OVER THE PAST 24 HOURS AND ADDITIONAL 2 INCHES IS POSSIBLE BY SATURDAY AFTERNOON. THIS AMOUNT OF RAINFALL MAY RESULT IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SMF
684 WGUS63 KIND 191944 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 344 PM EDT FRI JUN 19 2015 ...A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL INDIANA... INZ060>065-067>072-200345- /O.CON.KIND.FF.A.0002.000000T0000Z-150621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 344 PM EDT FRI JUN 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... JENNINGS...KNOX...LAWRENCE...MARTIN...MONROE AND SULLIVAN. * THROUGH SATURDAY EVENING * PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY. RAINFALL AMOUNTS OF UP TO 2 INCHES HAVE FALLEN OVER THE PAST 24 HOURS AND AN ADDITIONAL 2 INCHES IS POSSIBLE BY SATURDAY AFTERNOON. THIS AMOUNT OF RAINFALL MAY RESULT IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
587 WGUS63 KIND 200801 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 401 AM EDT SAT JUN 20 2015 ...A FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTH CENTRAL INDIANA... INZ060>065-067>072-201615- /O.CON.KIND.FF.A.0002.000000T0000Z-150621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 401 AM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... JENNINGS...KNOX...LAWRENCE...MARTIN...MONROE AND SULLIVAN. * THROUGH THIS EVENING * RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TO DIMINISH BY THIS AFTERNOON. ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH ARE POSSIBLE THIS MORNING. THIS RAIN...ON TOP OF WHAT HAS ALREADY FALLEN...WILL RESULT IN A CONTINUED THREAT OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JAS
692 WGUS63 KIND 201344 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 944 AM EDT SAT JUN 20 2015 ...A FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTH CENTRAL INDIANA... INZ060>062-067>070-201445- /O.CAN.KIND.FF.A.0002.000000T0000Z-150621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SULLIVAN-GREENE-MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...VINCENNES...BEDFORD 944 AM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THIS PORTION OF INDIANA HAS BEEN CANCELED. WIDESPREAD RAINFALL HAS COME TO AN END OVER THIS AREA... HOWEVER MOST LOCATIONS ARE STILL UNDER A FLOOD WARNING UNTIL 5 PM EDT THIS EVENING. $$ INZ063>065-071-072-202145- /O.CON.KIND.FF.A.0002.000000T0000Z-150621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- INCLUDING THE CITIES OF...COLUMBUS...SEYMOUR 944 AM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DECATUR...JACKSON AND JENNINGS. * UNTIL 8 PM EDT THIS EVENING * RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TO DIMINISH BY THIS AFTERNOON. ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON. THIS RAIN...ON TOP OF WHAT HAS ALREADY FALLEN...WILL RESULT IN A CONTINUED THREAT OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SMF
631 WGUS63 KIND 201504 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1104 AM EDT SAT JUN 20 2015 INZ063>065-071-072-201615- /O.CAN.KIND.FF.A.0002.000000T0000Z-150621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- INCLUDING THE CITIES OF...COLUMBUS...SEYMOUR 1104 AM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THIS PORTION OF INDIANA HAS BEEN CANCELED. WIDESPREAD RAINFALL HAS COME TO AN END OVER THIS AREA...HOWEVER MOST LOCATIONS ARE STILL UNDER A FLOOD WARNING UNTIL 5 PM EDT THIS EVENING. $$ SMF
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jun 19, 3:37 AM EDT, 25 minutes earlier.
Area forecast discussion, Jun 19, 3:37 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 337 AM EDT FRI JUN 19 2015 .UPDATE... LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 326 AM EDT FRI JUN 19 2015 A REMNANT TROPICAL SYSTEM COMBINED WITH A WEAKENING FRONTAL SYSTEM...WILL KEEP THE WEATHER UNSETTLED INTO SATURDAY. ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA BY SUNDAY AND LINGER INTO NEXT WEEK. && .NEAR TERM /TODAY/... ISSUED AT 326 AM EDT FRI JUN 19 2015 RADAR CURRENTLY INDICATES AREAS OF RAIN ACROSS CENTRAL INDIANA...WITH A TENDENCY FOR A DIMINISHING TREND IN COVERAGE. RAINFALL MAY PICK UP AGAIN OVER THE NEXT SEVERAL HOURS AS A VORTICITY LOBE ROTATES OUT OF SOUTHERN ILLINOIS/WESTERN KENTUCKY. PRECIPITATION SHOULD DIMINISH AGAIN TOWARDS MIDDAY AS THIS LOBE MOVES OFF TO THE NORTHEAST...HOWEVER MODEL DATA SUGGEST ANOTHER LOBE MAY MOVE INTO THE SOUTHWESTERN ZONES LATER THIS AFTERNOON. THIS MAY ENHANCE PRECIPITATION CHANCES AGAIN IN THOSE AREAS. IN ADDITION...A FRONTAL SYSTEM CURRENTLY OVER NORTHERN INDIANA IS EXPECTED TO SAG INTO THE CENTRAL ZONES BY THIS EVENING. THIS MAY PROVIDE ANOTHER FOCUS FOR RAINFALL. BASED ON ABOVE...WILL GO WITH HIGH POPS IN THE NORTH FOR THE MORNINGS HOURS...TAPERING TO CHANCE POPS THIS AFTERNOON. WILL KEEP LIKELY OR HIGHER POPS GOING ALL DAY FOR THE SOUTHERN ZONES. LAPSE RATES PROGGED TO BE VERY POOR TODAY...SO NOT EXPECTING WIDESPREAD LIGHTNING ACTIVITY...HOWEVER WITH PRECIPITABLE WATERS NEAR 2 INCHES...HEAVY RAINFALL WILL REMAIN A POSSIBILITY. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR TODAY LOOK OK FOR THE MOST PART. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 326 AM EDT FRI JUN 19 2015 MODEL DATA SUGGEST REMNANTS OF TROPICAL SYSTEM WILL LOSE ITS CIRCULATION PATTERN OVER SOUTHERN INDIANA ON SATURDAY. ASSOCIATED LOW LEVEL JET SUGGESTS THE BEST FORCING WILL BE OVER SOUTHERN INDIANA AND FARTHER SOUTH. WILL KEEP HIGHER POPS OVER THE SOUTHERN ZONES FOR TONIGHT AND SATURDAY...TAPERING TO CHANCE POPS OVER THE NORTH. HIGH PRECIPITABLE WATERS CONTINUE TO INDICATE A HEAVY RAIN THREAT...ESPECIALLY OVER THE SOUTH. ANOTHER FRONTAL SYSTEM IS EXPECTED TO DROP INTO THE AREA DURING THE DAY SUNDAY...POTENTIALLY STALLING OUT OVER SOUTHERN INDIANA BY SUNDAY NIGHT. WILL KEEP CHANCE POPS GOING FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT TO COVER THIS FRONT. MODELS SUGGEST STEEP LAPSE RATES AND ADEQUATE DEEP LAYER SHEAR FOR A SEVERE STORM THREAT BY SUNDAY. DUE TO THE POTENTIAL FOR HEAVY RAINFALL OVER THE SOUTHERN ZONES WITH THE REMNANT TROPICAL SYSTEM AND COLLABORATION WITH SURROUNDING OFFICES...WILL ISSUE A FLASH FLOOD WATCH FOR THE FAR SOUTHERN ZONES THROUGH SATURDAY. BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE GUIDANCE IN THE LATER PERIODS OF THE SHORT TERM LOOK REASONABLE. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 337 AM EDT FRI JUN 19 2015 A QUASI STATIONARY FRONT WILL MEANDER ACROSS OUR REGION THROUGH THE LONG TERM KEEPING US WITH A CHANCE OF THUNDERSTORMS THROUGH THE PERIOD. MODELS ALSO INDICATE A FLAT UPPER RIDGE OVER THE SOUTHERN U.S. AND A SOMEWHAT ZONAL UPPER FLOW ACROSS THE NORTHERN PLAINS AND MOST AREAS NORTH OF THE OHIO RIVER. RAIN CHANCES WILL BE A LITTLE LESS TOWARDS WEDNESDAY ESPECIALLY SOUTH HALF AS MORE UPPER RIDGING OCCURS IN THE MIDDLE MISSISSIPPI VALLEY. SOME MODELS SUCH AS THE EURO INDICATE THE FRONT MAY DRIFT SOUTHWARD TOWARDS DAY 7. HIGHS WILL RANGE FROM THE LOWER AND MIDDLE 80S OVER NORTHERN SECTIONS TO THE LOWER 90S ACROSS OUR SOUTH. LOWS WILL BE IN THE UPPER 60S NORTH AND LOWER 70S ELSEWHERE. ALL IN ALL STAYED FAIRLY CLOSE TO A MOS BLEND ON TEMPERATURES. && .AVIATION /DISCUSSION FOR 190600Z TAF ISSUANCE/... ISSUED AT 113 AM EDT FRI JUN 19 2015 RAPID REFRESH REFLECTIVITY PROGS AND RADAR TRENDS SUGGEST THE SHOWERS WILL BE AROUND THROUGH THE NIGHT AND WIDESPREAD ENOUGH TO INCLUDE IN THE PREVAILING GROUP OF THE TAF. THE REMNANTS OF BILL WILL GET CLOSER ON FRIDAY AND FRIDAY NIGHT AND SHOULD KEEP THE SHOWERS AROUND. WEAK INSTABILITY AND LIGHTNING TRENDS SUGGEST KEEPING LIGHTNING OUT THROUGH THE NIGHT. MEANWHILE...COULD SEE SOME THUNDER BY TOMORROW AFTERNOON. A COLD FRONT IS EXPECTED TO DROP TO NEAR A IND TO HUF LINE BY 12Z AND BECOME QUASI-STATIONARY. INCREASING LOW LEVEL MOISTURE MAY ALLOW CEILINGS TO DETERIORATE TO MVFR OR WORSE OVERNIGHT IN THE WAKE OF THE COLD FRONT OR IN THE HEAVIER SHOWERS AND PER THE SREF PROBABILITY OF CEILINGS BELOW 3K FEET PROG. WINDS WILL BE VARIABLE AND LIGHT OVERNIGHT AND REMAIN LESS THAN 10 KNOTS THROUGH THE DAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH SATURDAY EVENING FOR INZ060-061-067>072. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM...JH AVIATION...MK/JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 18, 5:13 PM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 513 PM EDT THU JUN 18 2015 INZ021-028>031-035>049-051>057-060>065-067>072-192115- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 513 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS POSSIBLE. FLOODING WILL CONTINUE ON SOME AREA WATERWAYS. HAZARDS: LIGHTNING...HEAVY RAIN...FLOODING...AND DAMAGING WINDS. TIMING: MAINLY THIS EVENING. DISCUSSION: STRONG THUNDERSTORMS WILL REMAIN A THREAT TONIGHT AS A FRONTAL BOUNDARY AND VERY HUMID AIRMASS LINGER ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH EARLY NEXT WEEK. TORRENTIAL RAINFALL PRODUCING LOCALIZED FLASH FLOODING IS POSSIBLE WITH ANY STORM. REPEATED BOUTS OF HEAVY RAIN MAY LEAD TO WORSENING FLOODING OF RIVERS AND STREAMS. A FEW SEVERE STORMS WILL BE POSSIBLE THROUGH AT LEAST SATURDAY. DAMAGING WINDS WILL BE THE MAIN SEVERE THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES CAN NOT BE RULED OUT. STRONG TO SEVERE STORMS WILL REMAIN A POSSIBILITY AT TIMES THROUGH EARLY NEXT WEEK. DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY STORM. DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN NEARBY THROUGH EARLY NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE FOR PERIODIC CHANCES FOR THUNDERSTORMS. REMNANTS FROM TROPICAL STORM BILL WILL ALSO FURTHER INCREASE THE THREAT FOR HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED AT TIMES THROUGH THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:17 AM EDT | Areal Flood Warning | IND | Brown, Clay, Greene, Monroe, Owen | 6 hr |
| Jun 19, 8:30 AM EDT | Areal Flood Advisory | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 3 hr |
| Jun 19, 11:50 AM EDT | Areal Flood Advisory | IND | Boone, Hendricks, Montgomery, Putnam | 6 hr |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Putnam | 22 hr |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Boone, Marion | 11 hr |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Hamilton, Marion | 46 hr |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Marion, Morgan | 62 hr |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Marion, Morgan | 72 hr |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 3 days |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 3 days |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 14 days |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 15 days |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 16 days |
| Jun 19, 11:54 AM EDT | River Flood Warning | IND | Clay, Greene | 47 hr |
| Jun 19, 3:52 PM EDT | Tornado Warning | IND | Daviess, Greene, Knox, Sullivan | 23 min |
| Jun 19, 4:14 PM EDT | Tornado Warning | IND | Daviess, Greene, Knox, Sullivan | 46 min |
| Jun 19, 5:04 PM EDT | Tornado Warning | IND | Daviess, Knox | 26 min |
| Jun 19, 5:10 PM EDT | Areal Flood Warning | IND | Knox | 6 hr |
| Jun 19, 6:23 PM EDT | Tornado Warning | IND | Lawrence, Martin | 37 min |
| Jun 19, 6:31 PM EDT | Areal Flood Warning | IND | Daviess, Knox, Martin | 6 hr |
Nearby
Flash Flood Watches in Indiana, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.